# SDR COMA9610242

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Part number: MS3126P1210S
- Condition: Defective
- Location: Rt Te Flap Act
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP IS STUCK AT 45 DEGREES.  REPLACED DEFECTIVE WIRING CONNECTOR AT RIGHT OUTBOARD FLAP ACTUATOR.
